You can't tell if medication you're on is making you feel like shit.

I took the first dose of Celexa and Lamictal last night. By the time I went to sleep, I had a headache, was kind of achy and a bit nauseous. But, like, I always feel that way! I always have some sinus pressure, my body is always achy because I'm apparently 90 years old, and nausea for me isn't uncommon because of my anxiety. So, the question was is the pill making me nauseous, or am I nauseous from my anxiety about the pill? WHO KNOWS. NOT I.

Today I woke up and was a bit pukey. But that also just happens sometimes, especially if I go to sleep with heartburn like I did last night (I have acid reflux). So once again, did the medication make me vomitz or was it from sleeping with bad acid reflux all night?

Mleh. But overall I feel fine, which is good! Fine as in I don't feel any worse than I normally do, lol. I also slept really well last night, which I NEVER do so maybe the medications had something to do with that? Also my headache is gone and I'm not as achy so I'm assuming the pills didn't cause those things.